Journal Article

Finite-time stabilizing dynamic control of uncertain multi-input linear systems

Sangbo Seo, Hyungbo Shim and Jin Heon Seo

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 28, issue 4, pages 525-537
Published in print December 2011 | ISSN: 0265-0754
Published online October 2011 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnr017
Finite-time stabilizing dynamic control of uncertain multi-input linear systems

Show Summary Details

Preview

In this paper, a global robust stabilizer is proposed for a class of uncertain linear systems. The stabilizer is a dynamic state feedback controller, which guarantees finite-time convergence to the origin, as well as Lyapunov stability. We first augment the given plant by one additional dynamics and design the stabilizer by combining backstepping and the idea of a dynamic exponent scaling method. Validating the design only on a half-space of the extended state space, the closed-loop system becomes smooth on the space, so that the solution is unique there. In addition, we prove that any solution will reach the origin (by escaping the half-space) in finite time and that the control signals converge to zero by adopting the new concept of degree indicator.

Keywords: finite-time stabilization; dynamic control; multi-input linear system; robust control

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.